# SDR QMLA2013021313034

- Difficulty date: February 13, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7201
- Aircraft time: 16,437 hours, 62,549 cycles
- Engine: Lyc LTS101750B1
- Engine time: 14,646 hours, 8,610 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25491284H
- Part serial: 333066
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

AT APPROX 1030 AM WHILE STARTING AN APPROACH INTO THE HOSPITAL.  HAD A PRONOUNCED YAW FOLLOWED BY THE NR 2 ENGINE LOW LIGHT COMING ON, OBSERVED THE ENGINE RPM CLIMB TO 110 PERCENT AND DROP OFF, ENGINE RPM FELL BELOW 20 PERCENT AS WELL.  AUDIBLE WARNING WAS GOING OFF, LOST NR 2 ENGINE.  ADVISED AIR COM AND DIVERTED TO AIRPORT AND EXECUTED A SINGLE ENGINE RUN ON LANDING.
